# SDR USAAF97046

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT 2228 - DCA-CLT - ON APPROACH TO CLT, DID NOT RECEIVE A GREEN DOWN AND LOCKED INDICATION FOR THE RIGHT MAIN GEAR.  CAPTAIN ELECTED TO PERFORM A GO AROUND PROCEDURE.  CREW DETERMINED THAT THE LAMP WAS BURNED OUT IN THE INDICATOR.  FLT LANDED AT CLT WITHOUT INCIDENT.  MX REPLACED THE LAMPS IN THE LANDING GEAR INDICATOR MODULE ON THE GEAR HANDLE PANEL.  (M)
